On the embedding of 2-concave Orlicz spaces into L¹

Tom 113 / 1995

Carsten Schütt Studia Mathematica 113 (1995), 73-80 DOI: 10.4064/sm-113-1-73-80

Streszczenie

In [K-S 1] it was shown that $Ave_π(∑_{i=1}^{n} |x_i a_{π(i)}|^2)^{1/2}$ is equivalent to an Orlicz norm whose Orlicz function is 2-concave. Here we give a formula for the sequence $a_1,...,a_n$ so that the above expression is equivalent to a given Orlicz norm.

Autorzy

  • Carsten Schütt

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek